# SDR SWIA202055403

- Difficulty date: November 20, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP (INBOARD) VANE IS CHAFED.  C-CHECK RO 1/16/2021.  INSTALLED NEW PANEL PN 601R14303-53, REF CRJ200 SRM 51-42-13 AND DWG 601R14303 REV J.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
